# SDR DALA2022050203046

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 66,903 hours, 24,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8752891) DURING INSPECTION FOUND EMERGENCY LIGHTS AT WING EXITS INOP. BOTH LEFT AND RIGHT SIDES. WING BATTERY PACKS (M16950 DEAD. R+R LH+RH MI695 BATTERY PACKS IAW B737 AMM 33-51. OPS CHK GOOD.
